# SDR 98ZZZX1498

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser Vane
- Part number: 23007208
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER VANE DEFECT.   REPLACED ONE STUD.
